# SDR 98ZZZX4520

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Starter Adapter
- Part number: 643259A8
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WOULD NOT CRANK OVER.  INVESTIGATION REVEALED THE STARTER MOTOR WAS TURNING.  INSPECTION OF THE STARTER ADAPTER, INTERNALLY, INDICATES EXCESSIVE CLEARANCES.  REPLACEMENT OF THE UNIT RESOLVES PROBLEM.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS AND/OR IMPROPER ASSY PROCESS FROM THE FACTORY.
